Migraine Medication and SSRIs . . .

Patient

Q: I take Cymbalta, but I ran out yesterday and didn't get it filled until this evening. I took only one pill this morning (20mg of my regular 60) and figured I would just wait and take my normal dose tomorrow morning. The problem is now I feel nauseated and lightheaded, and started seeing spots like I am getting a migraine. I have had them periodically in the past and I have some Maxalt. My question is, should I take the Maxalt if I am going to take my regular dose of Cymbalta in the morning? OR should I just take the rest of the Cymbalta dose from today now, and delay the morning dose? I don't want to take too many serotonin enhancing drugs at once, so I am not sure what I should do.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Ihave lived with chronic migraines (most if my life) and more recently I've been having sleeping issues aa well. I ca...

Q: I have had a bad migraine for 2 days even took sumatriptan with no relief im sick to my stomach and sweating like cra...

Q: I've been having some migraines, three in two weeks, this all started when I started invisalign for my bite, well, no...

Q: Hi, I have a girlfriend who is suffering chronic migraine she has had it since last sunday and hasnt been able to kee...

Q: I have MS (RRMS) and migraines with aura. As of December 5th, I see trails of horizontal and vertical light in my pe...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews